Original Research

Pseudo-topological Riesz spaces

M. A. Muller
Suid-Afrikaanse Tydskrif vir Natuurwetenskap en Tegnologie | Vol 16, No 4 | a679 | DOI: https://doi.org/10.4102/satnt.v16i4.679 | © 1997 M. A. Muller | This work is licensed under CC Attribution 4.0
Submitted: 11 July 1997 | Published: 11 July 1997

About the author(s)

M. A. Muller,, South Africa

Full Text:

PDF (139KB)

Share this article

Bookmark and Share


Pseudo-topological spaces (i.e. limit spaces) were defined by Fischer in 1959. Properties of topological Riesz spaces are well-known. In this paper it is shown that if the topology on a Riesz space is replaced by a pseudo-topology more general results are obtained.


No related keywords in the metadata.


Total abstract views: 1420
Total article views: 1213

Reader Comments

Before posting a comment, read our privacy policy.

Post a comment (login required)

Crossref Citations

No related citations found.